MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CMV IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS

ROCHE DIAGNOSTICS ELECSYS CMV IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Catalog Number 07027133190
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas e 801 analytical unit is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys cmv igg and elecsys cmv igm assay results from one patient sample tested on the cobas e 801 analytical unit.This medwatch is for the elecsys cmv igm assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for the elecsys cmv igg assay.Please refer to the attachment (b)(6) for the table containing the questionable results.
 
Additional Manufacturer Narrative
The investigation reviewed the (b)(6) 2024 calibration data and qc recoveries; the results were within specifications.The investigation reviewed the patient's results and determined that they indicated the patient was in an acute primary infection in the early phase.Product labeling states: "elecsys cmv igm result message - borderline: re-test the sample.If the result is still indeterminate (borderline), collect and test a second sample within the following 2 weeks." "elecsys cmv igm limitations - a negative cmv igm test result does not rule out the possibility of an acute infection with cytomegalovirus.Individuals at the early stage of acute infection may not exhibit detectable levels of cmv igm antibodies.The individual immune response following cmv infection varies considerably." the investigation did not identify a product problem.

Brand Name
ELECSYS CMV IGM
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20370239
Report Number1823260-2024-02892
Device Sequence Number15149406
Product Code LFZ
UDI-Device Identifier04015630940189
UDI-Public04015630940189
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K163569
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number07027133190
Device Lot Number76403201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown